# SDR CALA9801438

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Rt Te  Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.6 CRACK IN FITTING AT RT INBOARD MIDFLAP RIB LEADING EDGE JUST OUTBOARD OF NR 5 CARRIAGE.  THE FITTING WAS REMOVED AND REPLACED IAW SRM 51-10-1, PAGE 4.  FASTENERS WERE INSTALLED IAW SRM 51-30-2.
